Alert archive / Indiana / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 93, NWS Northern Indiana

May 30, 2004LaGrange County, Indiana; Saint Joseph County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at May 30, 2004, 2:18 PM EST for LaGrange County, Indiana; Saint Joseph County, Michigan. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2004, 2:18 PM EST (19:18 UTC)
Expired
May 30, 2004, 3:15 PM EST
In force
57 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties LaGrange County, IN, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 56 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 2:25 PM ESTTSTM WND DMGConstantine, MISEVERAL TREES DOWN
May 30, 2:55 PM ESTTSTM WND DMG4 Ne Lagrange, INTREE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 301918
SVRIWX
INC087-MIC149-302015-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
316 PM EDT SUN MAY 30 2004

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAGRANGE COUNTY IN INDIANA
  ST. JOSEPH COUNTY IN MICHIGAN

* UNTIL 415 PM EDT(315 PM EST)

* AT 316 PM EDT(216 PM EST)...LAW ENFORCEMENT REPORTED A LINE OF   
SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND TREES DOWN IN CASS 
COUNTY MICHIGAN NEAR THE INDIANA STATE LINE. THESE STORMS WERE ALONG 
A LINE EXTENDING FROM 10 MILES NORTHWEST OF THREE RIVERS TO 12 MILES 
SOUTHWEST OF SHIPSHEWANA...MOVING EAST AT 30 MPH.

* SOME LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS...
  THREE RIVERS
  SHIPSHEWANA
  CENTREVILLE
  STURGIS
  MENDON
  LAGRANGE
  BURR OAK
  COLON

SEEK SHELTER INSIDE A STURDY BUILDING AWAY FROM WINDOWS. SEVERE
STORMS CAN PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL.

WINDS IN EXCESS OF 65 MPH ARE LIKELY WITH THIS LINE OF SEVERE 
STORMS SEEK SHELTER IMMEDIATELY

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE IN NORTHERN INDIANA.

LAT...LON 4205 8575 4155 8564 4156 8522 4177 8531
          4205 8534

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:38 PM EST, 1 hour 40 minutes earlier.

Area forecast discussion, May 30, 12:38 PM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1238 PM EST SUN MAY 30 2004

.AVIATION...
CONVECTION OCCURRING OVER NORTHERN ILLINOIS AND NORTHWEST INDIANA
WILL MOVE EAST ACROSS THE REST OF NORTHERN INDIANA OVER THE NEXT
SEVERAL HOURS. THERE IS A TORNADO WATCH IN EFFECT UNTIL 7PM EST FOR
NORTHERN INDIANA SOUTH OF A LINE FROM AROUND NORTH JUDSON TO AROUND
GRABIL. THUNDER IS MENTIONED IN BOTH TERMINAL FORECASTS THIS
AFTERNOON. THIS ACTIVITY IS BEING CAUSED BY A SLOW MOVING WARM FRONT
CURRENTLY LOCATED ACROSS NORTHERN INDIANA. A STRONG COLD FRONT WILL
FOLLOW THE WARM FRONT ACROSS THE AREA LATER TONIGHT WITH ANOTHER
ROUND OF SEVERE THUNDERSTORMS POSSIBLE. AGAIN THUNDER IS IN BOTH
TERMINAL FORECASTS FOR TONIGHT.
&&

.UPDATE...

MORNING SOUNDING AT ILX SHOWED MUCH MORE CAPE THAN 00Z AND 06Z
MODELS WERE INDICATING. DEWPOINTS WERE QUICKLY RISING INTO LOWER 70S
IN WARM SECTOR ACROSS CENTRAL ILLINOIS THIS MORNING. WARM FRONT
EXTENDS FROM NORTHERN ILLINOIS TO CENTRAL INDIANA AND LINE OF STORMS
WERE DEVELOPING ALONG THIS FRONT. 12Z MESOETA HAS DECENT HANDLE ON
THIS AND 250MB DIVERGENCE MOVES INTO OUR AREA BY EARLY AFTERNOON.
EXPECT SEVERE POTENTIAL WITH WARM FRONT WITH HAIL THREAT WELL NORTH
OF BOUNDARY AND WIND/ISOLATED TORNADO THREAT NEAR AND SOUTH OF
BOUNDARY IN WARM SECTOR WHERE HELICITY VALUES 200-300 M2/S2.
INSTABILITY INITIALLY MEAGER BUT WITH UPSTREAM AIRMASS BECOMING MORE
MOIST THINKING THIS WILL INCREASE IN THE SOUTHWEST THIS AFTERNOON.
MESOETA INDICATING A BRIEF BREAK LATE THIS AFTERNOON BEFORE MAIN
SQUALL LINE ASSOCIATED WITH COLD FRONT. WIND DAMAGE AND HAIL MAIN
THREAT BUT HELICITY REMAINS HIGH AS SURFACE WINDS LOOK TO STAY
BACKED OUT OF SOUTHEAST. MODELS HAVE TRENDED AWAY FROM A LOW RIDING
THE FRONT SO WILL HAVE TO SEE HOW THIS PLAYS OUT WITH LOW LEVEL WIND
FIELDS. STILL THINK TORNADO THREAT EXISTS WITH THIS LINE TONIGHT
WITH BOOKENDS AND SPINUPS. CURRENT GRIDS IN GOOD SHAPE SO NO UPDATE
PLANNED FOR NOW.

&&

.PREVIOUS DISCUSSION...
SHORT TERM...
TODAY AND TONIGHT

COMPLICATED FORECAST NEXT 24 HOURS AS FRONTAL BOUNDARY...CURRENTLY
LOCATED FROM CNTRL ILLINOIS INTO FAR SW INDIANA MOVES NORTH INTO THE
AREA LATER THIS MORNING AND THIS AFTERNOON...FOLLOWED BY A COLD
FRONT FOR TONIGHT. CHANCES FOR SEVERE WEATHER HAS LOOKED RATHER
IMPRESSIVE PAST FEW DAYS...BUT EXTENSIVE CLOUD COVER FROM OVERNIGHT
CONVECTION IN THE PLAINS MAY PUT A DAMPER ON ANY SIG HEATING THIS
AFTERNOON. WARM FRONT WILL MOVE THROUGH WITH MODELS SHOWING
PRECIPITATION DEVELOPING/MOVING INTO THE AREA BY MID MORNING AND
CONTINUING INTO MID AFTERNOON BEFORE BIT OF A DRY SLOT WORKS ACROSS
THE AREA AND THE COLD FRONT MOVES IN.

FIRST CHALLENGE WILL BE COVERAGE/INTENSITY OF CONVECTION AS WARM
FRONT MOVES THROUGH. INCREASING MSTR/TEMP ADVECTION WILL BE TAKING
PLACE ALONG AND NORTH OF THE FRONT AS IS MOVES IN. CONVECTION HAS
BEEN DEVELOPING/INCREASING OVER THE PAST HOUR OR SO ACROSS ILLINOIS
IN THE VCNTY OF THIS FRONT. AS THE FRONT MOVES IN...WIND/SHEAR
PROFILES BECOME RATHER FAVORABLE FOR ROTATING SUPERCELLS TO DEVELOP
AND RISK FOR TORNADOES AND LARGE HAIL WILL EXIST. LOW LCLS WILL BE
IN PLACE AS WELL...SO WILL NEED TO MONITOR DEVELOPMENT. HAVE OPTED
GO BUMP UP TO CATEGORICAL IN THE SW HALF THROUGH MUCH OF THE MORNING
AS ACTIVITY TO SW WILL MOVE INTO THE AREA. POPS THIS AFTERNOON ARE
MORE QUESTIONABLE AS MAIN AREA THAT MOVES THROUGH THIS AM COULD BE
MOVING NORTH OF THE AREA BY AFTERNOON. FOR NOW OPTED TO KEEP LIKELY
POPS THIS AFTERNOON AND LET DAY SHIFT MONITOR TRENDS. NEW DY1
OUTLOOK MENTIONS THIS AS WELL...BUT KEEPS BEST CHC FOR SVR RIGHT NOW
SW OF THE AREA (BUT THIS COULD CHANGE WITH LATER OUTLOOKS). AREA
WILL GET INTO THE WARM SECTOR FOR AT LEAST A FEW HOURS. MODELS DO
HINT AS SOMEWHAT OF A DRY SLOT MOVING IN THAT COULD ALLOW FOR SOME
HEATING DURING THE LATE AFTERNOON HOURS IN THE WEST/SW. CONVECTION
WILL REMAIN POSSIBLE IN THE INCREASINGLY UNSTABLE AIRMASS IN THE
WARM SECTOR. WHILE THE ACTIVITY WILL PROBABLY BE ISOLATED-SCT AT
BEST...SVR WEATHER WILL STILL BE POSSIBLE. CONTINUED WITH HIGHS IN
THE MID-UPR 70S FOR NOW...BUT IF A FEW HOURS OF SUN CAN MATERIALIZE
IN ANY BREAKS...TEMPS COULD EASILY SHOOT INTO THE LOW 80S.

COLD FRONT WILL BE MOVING IN TONIGHT. MODELS HAVE BEEN TRENDING
SLIGHTLY SLOWER WITH THE PASSAGE OF THE FRONT. SINCE PINPOINTING
EXACT TIMING OF EXPECTED LINE OF STORMS WITH THE FRONT AND ANYTHING
THAT MAY POP UP AHEAD OF IT WILL BE DIFFICULT...JUST CONTINUED WITH
CAT POPS FOR TONIGHT. MODELS QPF/PWATS ARE NOT AS HIGH AS
YESTERDAYS 12Z RUN...BUT STILL RATHER IMPRESSIVE WITH VALUES OF
1.5-1.75 AND K INDICIES INTO THE MID 30S...SO WILL CONTINUE WITH
HEAVY RAIN MENTION. HOW SEVERE THE STORMS WILL GET TONIGHT WILL ONCE
AGAIN DEPEND ON THE HEATING TODAY. ENOUGH DYNAMICS WILL BE IN PLACE
TO KEEP ANY CONVECTION THAT FIRES TO THE WEST CONTINUING WITH THE
FRONT INTO THE OVERNIGHT HOURS WITH DAMAGING WINDS POSING THE MAIN
THREAT. NOT EXPECTING MUCH OF A DROP IN TEMPS WITH FROPA 1)DUE TO
LATE PASSAGE AND 2) 850 MB TEMPS OF +12 TO +13 WILL EXIST BEHIND THE
FRONT. HAVE BUMPED UP LOWS A BIT...ESPECIALLY NW WITH ALL AREAS
GENERALLY IN LOW 60S TONIGHT.

LONG TERM...
MODELS HAVE BEEN TRENDING A LITTLE SLOWER WITH FROPA. 00Z RUN
INDICATES FRONT WILL BE NEAR OH/IN BORDER AT 12Z MON WITH PERHAPS
SOME SHOWERS LINGERING ALONG/BEHIND FRONT ACROSS ERN PORTION OF CWA
IN THE MORNING. MODELS ALSO INDICATING SOME MOISTURE WRAPPING AROUND
SFC LOW OVER MN/WI INTO OUR AREA IN THE AFTN WITH COLD TEMPS ALOFT
RESULTING IN WK INSTABILITY. WILL ADD A CHC OF SHOWERS/TSTMS ACROSS
ENTIRE CWA WITH LOWEST POPS SW. THINK BACK EDGE OF PRECIP MAY HAVE A
LITTLE SHARPER EDGE THAN INDICATED BY MODELS SO IT MAY BE OVER BY
12Z MON IN THE EAST, THUS, WILL KEEP POPS IN CHC CATEGORY...STILL
CONSIDERABLY BELOW MOS.

LEFT CHC OF TSTMS IN FCST FOR MON NGT-TUE NGT AS UPPER LEVEL LOW
DRIFTS SE FM WI AND SHEARS OUT WITH CYCLONIC LOW LEVEL FLOW AND WK
INSTABILITY THROUGH THE PERIOD. DROPPED TSTMS WED AS LATEST GFS
INDICATING SOME WARMING ALOFT AS UPPER TROF MOVES TO OUR SE IN THE
AFTN ALLOWING FOR A LITTLE MORE STABLE AIRMASS. GENERALLY FAIR WX
WITH EXPECTED REMAINDER OF EXTENDED WITH TEMPS MODIFYING BACK TO
NORMAL AS A WK SURFACE HIGH DRIFTS SE ACROSS THE REGION.

NOT MUCH CHANGE TO MOS TEMPS. WITH GOOD MIXING AND SOME SUNSHINE
MONDAY LEANED TOWARD WARMER METS. ON TUESDAY, ETA CONSIDERABLY
WARMER AND DRIER IN LOW LEVELS THAN GFS. ECMWF SEEMS TO SUPPORT ETA
SOLUTION. BIG DIFFERENCE ON TUESDAYS MET/MAV HIGH TEMPS AND WENT
WITH COMPROMISE WHICH WAS LITTLE WARMER THAN OUR PREVIOUS FCST.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...TORNADO WATCH NUMBER 331 SOUTH OF A LINE FROM NORTH JUDSON TO
GRABIL INDIANA TILL 00Z.
MI...NONE.
OH...NONE.
&&

GLL
Hazardous weather outlook, May 30, 4:50 AM EST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 AM EST SUN MAY 30 2004

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-310950-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT...
WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE
450 AM EST SUN MAY 30 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

...SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES CAN BE EXPECTED TODAY AND TONIGHT...

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY...WITH
LARGE HAIL AND ISOLATED TORNADOES BEING THE BIGGEST CONCERN. A WARM
FRONT MOVING INTO THE REGION WILL CAUSE THUNDERSTORMS TO DEVELOP
DURING THE MORNING AND EARLY AFTERNOON HOURS.

A COLD FRONT WILL MOVE IN TONIGHT...INTERACTING WITH AN UNSTABLE AIR
MASS EXPECTED TO BE IN PLACE. THIS WILL SET THE STAGE FOR A
POTENTIALLY MORE SIGNIFICANT ROUND OF SEVERE
THUNDERSTORMS...ESPECIALLY SOUTH AND WEST OF A SOUTH BEND TO FORT
WAYNE LINE. THE INTENSITY OF THESE STORMS WILL BE DEPENDANT ON THE
AMOUNT OF HEATING THAT OCCURS TODAY. DAMAGING WINDS WILL POSE THE
GREATEST THREAT FROM THESE STORMS. HOWEVER...LOCALLY HEAVY RAINFALL
AND LARGE HAIL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH TUESDAY NIGHT. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME. HOWEVER...THE STRONGEST STORMS
MAY CONTAIN SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY...ESPECIALLY LATER THIS AFTERNOON AND
TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WWW.CRH.NOAA.GOV/IWX.

FISHER/JT

In the hours before

Local storm report, May 30, 1:59 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
159 PM EST SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     BENTON HARBOR           42.12N 86.45W
05/30/2004                   BERRIEN            MI   LAW ENFORCEMENT

            TREE DOWN ACROSS ROAD.

&&

STEVENS
Local storm report, May 30, 2:05 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
205 PM EST SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     KNOX                    41.29N 86.62W
05/30/2004                   STARKE             IN   LAW ENFORCEMENT

            TREE BLOWN DOWN

0201 PM     TSTM WND DMG     NILES                   41.83N 86.25W
05/30/2004                   BERRIEN            MI   AMATEUR RADIO

            TREES DOWN IN 3 LOCATIONS WITHIN THE CITY LIMITS.

&&

STEVENS
Local storm report, May 30, 2:15 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
215 PM EST SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     EDWARDSBURG             41.80N 86.08W
05/30/2004                   CASS               MI   LAW ENFORCEMENT

            SEVERAL TREES DOWN

&&

STEVENS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:53 PM ESTSevere Thunderstorm WarningIWXLaPorte, Starke52 min
May 30, 1:26 PM ESTSevere Thunderstorm WarningIWXSaint Joseph64 min
May 30, 1:46 PM ESTTornado WarningIWXWhite74 min
May 30, 2:05 PM ESTSevere Thunderstorm WarningIWXElkhart40 min
May 30, 2:30 PM ESTSevere Thunderstorm WarningIWXKosciusko45 min
May 30, 3:06 PM ESTSevere Thunderstorm WarningIWXNoble, Steuben54 min
May 30, 6:21 PM ESTTornado WarningIWXPulaski69 min
May 30, 1:15 PM ESTSevere Thunderstorm WarningIWXBerrien60 min
May 30, 2:52 PM ESTSevere Thunderstorm WarningIWXBranch53 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2004Severe Thunderstorm Warnings in Michigan, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.